MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS INC. APTIO AUTOMATION SYSTEM

SIEMENS HEALTHCARE DIAGNOSTICS INC. APTIO AUTOMATION SYSTEM
Model Number APTIO AUTOMATION SYSTEM
Medical Device Problem Code Intermittent Communication Failure (4038)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/02/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An outside of the united states (ous) customer contacted siemens to report that an aptio by siemens automation system put two sample id labels on one tube.Siemens investigated the issue and found the aliquoter module (aqm) had a connection problem while creating a daughter sample tube.There was also an ¿e0cb printer communication failure¿ error.The aqm error takes the aqm offline and requires the operator to take action to recover from the error.During recovery the daughter tube was identified as having two different sample id labels, was removed from the aqm and not tested.The mother tube was returned to the input/output module (iom) and removed by the operator.The cause of the aqm connection problem is unknown but the printer communication error is suspected.The analyzer is performing within specifications.No further evaluation of this analyzer is needed.Mdr 2432235-2024-00108, filed 17-may-2024, and 2432235-2024-00108_s1, filed 07-jun-2024, were submitted for the same event using an incorrect mdr number prefix.
 
Event or Problem Description
The customer contacted siemens to report that an aptio by siemens automation system put two sample id labels on one tube.The sample ids were from two different patients with sample ids (b)(6).The tube was not processed on the automation system.The customer indicated a new sample was requested for both patients.Repeat testing was performed on alternate samples.There are no reports of injury due to the event.There are no reports that a test result caused a medical procedure to be delay or withheld.There are no reports of harm to patient or operator.

Brand Name
APTIO AUTOMATION SYSTEM
Common Device Name
APTIO AUTOMATION
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
500 gbc drive po box 6101
newark DE 19714 6101
Manufacturer (Section G)
INPECO S.P.A
via givoletto 15
registration #: 3005509212
10040 val della torre (torino) 19714 -610
IT   19714-6101
Manufacturer Contact
karl aebig
511 benedict ave
tarrytown, NY 10595
MDR Report Key19485887
Report Number2517506-2024-00159
Device Sequence Number7924625
Product Code LXG
UDI-Device Identifier00630414596754
UDI-Public00630414596754
Combination Product (Y/N)N
Initial Reporter CountryIT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/07/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAPTIO AUTOMATION SYSTEM
Device Catalogue Number10713760
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/17/2024
Initial Report FDA Received Date06/07/2024
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown